# SDR VTZA9950

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Condition: Dirty
- Location: Horiz Stabilizer
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD/SGF - FLT 7821 - DURING TAKEOFF AT 1415 HRS, AIRCRAFT RETURNED TO ORD AND MADE AN UNSCHEDULED LANDING DUE TO MACH AND STAB TRIM MESSAGE.   MAINTENANCE PERFORMED BITE TEST, AND FULL SYSTEM DIAGNOSITC.  CLEARED FCC AUTOPILOT FAULTS FOUND IN HSTCU A & B DIAGNOSTIC, PERFORMED A FULL SYSTEM RESET, REMOVED HSTCU, CLEANED AND INSPECTED CONNECTORS, RE-INSTALLED HSTCU.  PERFORMED BITE CHECK AND FULL SYSTEM DIAGNOSTICS.  NO FURTHER FAULTS OR DEFECTS NOTED.  PERFORMED FULL SYSTEM TEST ON GROUND.  OPS CHECK GOOD.  AIRCRAFT RELEASED FOR MAF TO CHECK OPERATION OF THE HORIZONTAL STABILIZER TRIM SYSTEM. MAF SATISFACATORY.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
